# SDR SWAA2022060909200

- Difficulty date: May 19, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD HAS CORROSION BS 767+5 RBL 23 WL 156 / [01] EVALUATED CORROSION ON ANGLE BS 767+5 RBL 23 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS.;[03] REMOVED ACB INTERCOSTAL ANGLE BELOW SHIELD BS767 TO BS787; RBL 23; WL 156. PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ACB INTERCOSTAL ANGLE BELOW SHIELD BS767 TO BS787; RBL 23; WL 156. PER DWGS 146A8123; 146A0081; AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED NEW ACB INTERCOSTAL ANGLE BELOW SHIELD BS767 TO BS787; RBL 23; WL 156. PER DWGS 146A8123; 146A0081 AND SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTION #6; MEASUREMENT FIELD VERIFIED;[08] VERIFIED CORRECTIVE ACTION #6; MEASUREMENT FIELD VERIFIED
